# SDR SWAA2015051839762

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 68,000 hours, 55,484 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435278
- Part serial: 1238
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AFT FLAP DELAMINATED ON LOWER INBD SIDE.  R & R AFT FLAP IAW MM.
